APA način citiranja

Society, A. M. (2009). Journal of the American Mathematical Society. Volume 16, Number 4, 2003. American Mathematical Society.

Čikaški stil citiranja

Society, American Mathematical. Journal of the American Mathematical Society. Volume 16, Number 4, 2003. American Mathematical Society, 2009.

MLA način citiranja

Society, American Mathematical. Journal of the American Mathematical Society. Volume 16, Number 4, 2003. American Mathematical Society, 2009.

Upozorenje: Ovi citati možda nisu uvijek 100% točni.